MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 5IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. NEEDLE SPINAL S/SU 22GA 5IN QUINCKE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405148
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that the needle spinal s/su 22ga 5 in quincke has been found experiencing two occurrences of containing mixed product before use.The following has been provided by the initial reporter: it was reported that label shows needles are 22x5, however needles inside the box are 22gx9.75.Cmt: box shows 22gx5 but inside is 22gx9.75.
 
Additional Manufacturer Narrative
Investigation: bd has been provided 2 shelf cartons for catalog 405148 lot 8092664 to investigate for this record.Visual examination of the contents of the case were measured and all products complied with the product specification requirements.Needle size measures the length indicated in the shelf carton and batch description.As a result, bd was not able to verify the reported issue.The spinal needles (sub-assembly material: 70005932) are assembled on the tic machines at the bd juncos site.Once final inspection of the assembled needle is approved the material is then packed on the multivac r-530 blister packaging machine (sap equipment number: 40070728).The packed non-sterile needles are automatically placed within the formed blisters; 100% inspection (10 sensors) is performed for presence of the needle inside the blisters; the top web is printed with the graphics, lot number/expiration date and barcode; then the blisters are cut into individual blisters; then 10 units are place inside of shelf carton.The fifty (50) blisters (10 shelf cartons) are manually packed into each case carton.For complaint lot, needle inside of the blister complied with needle description of batch and shelf carton.After investigation, no discrepancy or non-conformance were identified to customer samples.
 
Event or Problem Description
It has been reported that the needle spinal s/su 22ga 5in quincke has been found experiencing two occurrences of containing mixed product before use.The following has been provided by the initial reporter: it was reported that label shows needles are 22x5, however needles inside the box are 22gx9.75.Cmt: box shows 22gx5 but inside is 22gx9.75.

Brand Name
NEEDLE SPINAL S/SU 22GA 5IN QUINCKE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key9152155
Report Number2618282-2019-00256
Device Sequence Number19487001
Product Code BSP
UDI-Device Identifier30382904051489
UDI-Public30382904051489
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number405148
Device Lot Number8092664
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;